Night Nurse Capsules: If you are suffering from the effects of colds, flu or influenza, you are likely to have difficulty sleeping and this is where Night Nurse comes in handy. These tablets are specifically designed to relieve symptoms such as coughing and congestion to ensure you enjoy a restful night?s sleep.
To help you get better faster and prevent colds and flu, wash your hand regularly. Take special care to wash hands after your touched or blown your nose or before preparing food.
Night Nurse is an extremely effective medication when it comes to relieving the symptoms of colds and flu at night so you can enjoy a good night's sleep.
It contains an array of ingredients that are designed to combat symptoms such as congestion and coughing which are guilty of keeping people awake.
It contains the analgesic Paracetamol which is a painkiller and the antihistamine Promethazine which dries up your runny nose. It also contains a cough suppressant to keep your coughing to a minimum.
Adults and children aged 12 years and over:
Take 2 capsules just before bedtime.
Do not take Night Nurse if you have already taken 4 doses of medication containing paracetamol during the day.
The active ingredients contained in this medicine is/are:
Paracetemol 500mg, Promethazine hydrochloride 10mg, Dextromethorphan hydrobromide 7.5mg.
The medicine also contains the following inactive ingredients to make up the complete product:
Lactose, dimeticone, colloidal anhydrous silica, gelatin, and colours erythrosine (E127), patent blue V (E131), quinoline yellow (E104) and titanium dioxide (E171).
Not everyone will experience side effects when they take medication, however if you do they can include:
- Even though Paracetamol is generally well tolerated, occasional skin rashes and other allergic reactions may occur.
- Unwanted effects are usually not common with Dextromethorphan but mild symptoms such as upset stomach, nausea or vomiting and dizziness might occasionally occur.
- Promethazine might cause difficulty in concentrating or drowsiness. If you get drowsy, avoid driving or operating machinery and avoid taking alcoholic drink.
- Discontinue using this medication and consult your pharmacist or doctor immediately if you get any of these or any other unusual effects.
If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.
Reading the following warnings carefully will help to ensure you are selecting an appropriate product.
- Avoid taking more than the recommended dosage.
- In case an overdose, seek medical attention immediately, even if you feel fine.
- These capsules might cause drowsiness.
- If you get drowsy, avoid driving or operating machinery.
- Do not consume alcohol during treatment with these capsules.
- These tablets contain paracetamol and should not be taken with any other drugs containing paracetamol.
- Avoid taking this medication if you have liver or kidney disease or with other cold, flu, or decongestant medication at night.
- Consult your doctor or pharmacist before taking this medication during pregnancy or lactation or if you are receiving prescribed medication or if you are under the care of your doctor.
- Consult your doctor if symptoms persist.
- Keep out of sight and out of reach of children.
- Consult your pharmacist for professional advice on medication.
Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.
All our orders are sent out using Royal Mail. Tracking is available on all orders.
We always aim to dispatch all orders within 24 hours of them being received, if we are unable to meet this
high standard for whatever reason we will always contact you to advise you of the delay.
We offer free UK standard delivery on orders over £40.
The following delivery options are available:
- Standard Delivery - 2/3 day delivery - £2.95
- Express Delivery - 1/2 day delivery - £4.45
- Special Delivery (Guaranteed before 1pm) - £8.95
- Saturday Guaranteed before 1pm - £10.45
The cut-off for same day dispatch of orders is 4pm. Orders processed after this time will be dispatched the following working day. Orders are dispatched Monday - Friday. Orders will not be processed on weekends or bank holidays.
We ensure all deliveries are in plain packaging for discreet delivery of your medicines and pharmacy goods.
Deliveries containing pharmacy-only or prescription medicines may require a signature on receipt.
Delivery is free for all NHS prescriptions.
Please note: Royal Mail do not deliver on Sundays or Bank Holidays - this should be taken into account when ordering.
We are currently unable to ship orders outside of the UK.